What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 7, 1:36 PM CST, 31 minutes earlier.
Area forecast discussion, Jun 7, 1:36 PM CST, 31 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
236 PM CDT Mon Jun 7 2021
.SHORT TERM.../Tonight through Tuesday Night/
Line of thunderstorms about to enter NW LA trailing south and
southwest into Deep Texas attm is mostly sub-severe but cannot
rule out some severe winds with it as it continues marching
eastward this afternoon. Airmass ahead of it has become very
unstable with CAPE pushing 4000 J/KG even though Deep Layer Shear
is rather week. Propagation alone, along with the wet soils we
have in place suggests that we will likely continue to see
sporadic trees down for a few more hours with the watch expiring
at 7 pm. There may even be an isolated tornado threat across
mainly Southwest Arkansas where low level winds are slightly
backed compared to the wind field across N LA ahead of the line.
Fortunately the line is moving sufficiently enough that flooding
is not an immediate concern but that concern could really ramp up
late this evening through the overnight hours tonight.
Some high res solutions, including the 3KM NAM is hinting at an
area of much heavier QPF developing late tonight, somewhere across
the Middle Red River Valley of NE TX, SE OK and SW AR. This
appears to be co-located with the parent MCV spinning across N TX
attm and/or the base of the upper trough itself that we have been
dealing with for days. Could easily see an area of rainfall
somewhere across the Middle Red River Basin, north of Shreveport
exceeding 5 inches overnight through Tuesday Morning. This is far
from certain as this kind of nocturnal convection is highly
dependent on the development of a low level nocturnal jet and the
current convection moving through our region could disrupt the
development of this jet overnight. The current Flash Flood Watch
runs through 12z Tue and if we do see the heavier nocturnal
rainfall overnight across our northern third, then the watch would
likely need to be extended beyond 12z Tue but will allow future
shifts to make this call.
Thanks for the coordination today WPC, SPC, FWD, LZK. Updated
package already sent...13.
.LONG TERM.../Wednesday through Sunday Night/
Lingering convection possible across Arkansas and Louisiana in the
wake of an upper-trough that is forecast to linger across the Mid-
Mississippi River Valley at the start of the period. An upper-ridge
gradually building east across Central Texas will support a warmer
and drier forecast across east Texas and southeast Oklahoma.
Upper-ridge to finally build far enough eastward to place the entire
ArkLaTex into a hot and dry regime with temperatures on Friday and
Saturday forecast to climb into the lower 90s.
Otherwise, a weak frontal boundary will shift south across the
region late in the weekend bringing a renewed chance of showers and
thunderstorms along with slightly cooler temperatures.
/05/
&&
.PREV DISCUSSION... /issued 1157 AM CDT Mon Jun 7 2021/
AVIATION...
Difficult flying conditions will only become more difficult as we
move into the afternoon hours and especially the evening hours
with multiple rounds of convection likely. Begin with prevailing
VCTS across most terminal locations with prevailing TSRA at the
TYR/GGG terminals. Tried to time the current convection just west
of our western most terminal sites eastward through the day into
the evening. Do believe we will lose much of the storm coverage by
late this evening near and south of the I-20 terminal locations
but TSRA could continue through much of the night into the morning
hours at the TXK and ELD terminals.
Did prevail IFR ceilings across most locations near our just prior
to sunrise with MVFR ceilings returning by mid morning on Tuesday.
Winds will be mostly S to SE near 10kts but much stronger and
gusts near thunderstorms through the TAF period.
13
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 73 89 75 91 / 70 40 10 20
MLU 73 88 74 89 / 80 60 20 40
DEQ 68 83 71 89 / 70 70 30 20
TXK 69 85 73 89 / 70 70 30 20
ELD 67 85 71 89 / 80 70 40 30
TYR 72 88 75 90 / 60 30 0 10
GGG 71 87 74 90 / 60 40 10 10
LFK 74 90 75 92 / 80 30 0 20
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch through Tuesday morning for ARZ070-051-059>061-
070>073.
LA...Flash Flood Watch through Tuesday morning for LAZ001>004.
OK...Flash Flood Watch through Tuesday morning for OKZ077.
TX...Flash Flood Watch through Tuesday morning for TXZ096-097-108>112-
124>126-136>138-149>151.
&&
13/05/13Hazardous weather outlook, Jun 7, 12:02 PM CST, 2 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
102 PM CDT Mon Jun 7 2021
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-081815-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
102 PM CDT Mon Jun 7 2021
This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.
.DAY ONE...This Afternoon and Tonight...
Showers and thunderstorms will be possible across the entire
region today, with damaging winds and localized heavy rain leading
to flash flooding possible.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...
Widespread shower and thunderstorms will continue on Tuesday,
which may lead to additional localized flash flooding concerns.
Can't rule out strong gusty winds, especially if storms are able
to organized into clusters. Much drier conditions are expected for
the remainder of the week as upper ridging builds into the region.
Widespread rain chances are possible by next weekend.
.SPOTTER INFORMATION STATEMENT...
Activation of emergency management personnel...amateur radio
operators...and storm spotters will be needed this afternoon.
05
In the hours before
Local storm report, Jun 7, 12:48 PM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
148 PM CDT MON JUN 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 PM TSTM WND DMG 1 NE REKLAW 31.88N 94.97W
06/07/2021 RUSK TX 911 CALL CENTER
TREE DOWN ON CR4255.
&&
ASLocal storm report, Jun 7, 12:54 PM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
154 PM CDT MON JUN 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM TSTM WND DMG 4 NE HENDERSON 32.20N 94.75W
06/07/2021 RUSK TX EMERGENCY MNGR
PINE TREE DOWN IN 8500 BLOCK OF SH 43.
&&
25Local storm report, Jun 7, 12:58 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
158 PM CDT MON JUN 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM TSTM WND DMG 9 NNW MOUNT ENTERPRISE 32.02N 94.76W
06/07/2021 RUSK TX EMERGENCY MNGR
TREE DOWN ON CR 490 NEAR LANEVILLE.
&&
25Special weather statement, Jun 7, 1:20 PM CST, 47 minutes before
Special Weather Statement
National Weather Service Shreveport LA
220 PM CDT Mon Jun 7 2021
LAZ001-002-010-TXZ112-126-138-151-072000-
De Soto LA-Bossier LA-Caddo LA-Panola TX-Harrison TX-Cass TX-
Marion TX-
220 PM CDT Mon Jun 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DE SOTO...CADDO AND
CENTRAL BOSSIER PARISHES...EASTERN MARION...SOUTHEASTERN CASS...
EASTERN HARRISON AND PANOLA COUNTIES UNTIL 300 PM CDT...
At 220 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Smithland to near Carthage. Movement was east
at 30 mph.
Winds in excess of 30 mph will be possible with these storms.
Locations impacted include...
Shreveport, Bossier City, Marshall, Carthage, Vivian, Greenwood,
Blanchard, Waskom, Benton, Stonewall, Logansport, Plain Dealing, Oil
City, Mooringsport, Hosston, Belcher, Gilliam, Deberry, Elysian
Fields and Smithland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northwestern Louisiana...and northeastern Texas.
LAT...LON 3205 9445 3297 9420 3293 9350 3292 9350
3293 9348 3292 9348 3292 9347 3290 9347
3290 9348 3289 9348 3288 9347 3195 9376
TIME...MOT...LOC 1920Z 273DEG 24KT 3283 9415 3213 9437
05Special weather statement, Jun 7, 1:30 PM CST, 37 minutes before
Special Weather Statement
National Weather Service Shreveport LA
230 PM CDT Mon Jun 7 2021
LAZ010-017-TXZ151>153-165>167-072015-
De Soto LA-Sabine LA-Sabine TX-Panola TX-Angelina TX-Nacogdoches TX-
San Augustine TX-Shelby TX-
230 PM CDT Mon Jun 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DE SOTO AND
NORTHWESTERN SABINE PARISHES...SOUTHEASTERN PANOLA...EASTERN
NACOGDOCHES...SHELBY...ANGELINA...SAN AUGUSTINE AND NORTHWESTERN
SABINE COUNTIES UNTIL 315 PM CDT...
At 229 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Tenaha to near Apple Springs. Movement was
east at 40 mph.
Winds in excess of 30 mph will be possible with these storms.
Locations impacted include...
Lufkin, Center, Mansfield, Diboll, Hudson, Huntington, San Augustine,
Logansport, Tenaha, Joaquin, Melrose, Patroon, Martinsville, Bland
Lake, Neuville, Woden, Macune, Etoile, Shelbyville and Burke.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northwestern Louisiana...and eastern and northeastern Texas.
LAT...LON 3105 9452 3107 9459 3109 9462 3109 9464
3110 9465 3109 9467 3111 9472 3111 9475
3115 9485 3123 9486 3125 9488 3207 9418
3206 9355 3107 9426 3104 9443
TIME...MOT...LOC 1929Z 272DEG 35KT 3202 9421 3117 9494
05Special weather statement, Jun 7, 2:04 PM CST, 3 minutes before
Special Weather Statement
National Weather Service Shreveport LA
304 PM CDT Mon Jun 7 2021
ARZ070>072-LAZ001>004-010>012-072100-
Lafayette AR-Miller AR-Columbia AR-De Soto LA-Bossier LA-
Bienville LA-Red River LA-Claiborne LA-Caddo LA-Webster LA-
304 PM CDT Mon Jun 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MILLER...LAFAYETTE
AND SOUTHWESTERN COLUMBIA COUNTIES...WEBSTER...CENTRAL DE SOTO...
NORTHWESTERN RED RIVER...SOUTHWESTERN CADDO...NORTHWESTERN
CLAIBORNE...WEST CENTRAL BIENVILLE AND BOSSIER PARISHES UNTIL 400 PM
CDT...
At 303 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Canfield to near
Stonewall. Movement was east at 30 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Shreveport, Bossier City, Minden, Magnolia, Springhill, Mansfield,
Haughton, Greenwood, Blanchard, Benton, Stonewall, Sibley, Cullen,
Plain Dealing, Cotton Valley, Sarepta, Doyline, Bradley, Taylor and
Emerson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southwestern Arkansas...and northwestern Louisiana.
LAT...LON 3208 9404 3331 9375 3332 9313 3204 9337
TIME...MOT...LOC 2003Z 267DEG 26KT 3325 9371 3223 9390
05